side effects of stribild
Aug 23, 2013
should i continue taking this med (stribild) despite the neuropathy and the expected more side effects e.g weak joints imbalance,kidney and liver problems?
Response from Dr. Young
Hello and thanks for posting.
Stribild is usually very well tolerated. Typical side effects that affect a minority of people of take the medication include gastrointestinal (gut) symptoms (nausea, diarrhea) and headache. All people to take tenofovir-containing medications, like Stribild should be monitored for kidney and bone injury. I don't associate Stribild with significant risk of neuropathy or joint problems.
For more information about Stribild, check out AIDS InfoNet fact sheet on Stribild.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What If You Drink And Eat After A Person That Has Hiv And Aids?
- Having Hiv In The Air Force
- Is Foot Rash An Hiv Symptom?
- Urine Therapy And Hiv
- Does Peripheral Neuropathy Cause Foot Drop And Toe Curling?
- Can Fluid Buildup Around Eyes And Blurred Vision Be Caused By A Viral Infection Or Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.